# SDR SWIA2020033049726

- Difficulty date: February 7, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Condition: Broken
- Location: Fuel Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING ACCESS DOOR 162AB UPPER HINGE HOLD-OPEN TRIGGER IS IN OP AND INNER SPRING IS BROKEN.        (C-CHECK)   RO:3/26/2020REMOVED BROKEN ACCESS DOOR HINGE AND REPLACED WITH NEW HINGE IAW CRJ-200 SRM.
